MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ROTALINK PLUS; CATHETER, CORONARY, ATHERECTOMY

BOSTON SCIENTIFIC CORPORATION ROTALINK PLUS; CATHETER, CORONARY, ATHERECTOMY
Model Number 3241
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 03/05/2020
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that rotalink got separated.A 2.00mm rotalink plus was selected for use.During the procedure, the wire could not be inserted in to the burr and was noted that the rotalink got separated outside of the patient's body.The procedure was completed with another of the same device.No complications reported.
 
Additional Manufacturer Narrative
Device evaluated by manufacturer: the device was returned for analysis.The returned complaint device consisted of a rotablator plus device.The burr catheter was attached to the advancer when received.The advancer, handshake connection, sheath, coil, burr and annulus were microscopically and visually examined.Visual and microscopic examination revealed no damages.Device to device interaction test was performed by inserting a rota wire into the burr catheter and it was able to pass through.Inspection of the remainder of the device presented no other damage or irregularities.Product analysis found no separation or difficulty to insert a wire through the burr.
 
Event or Problem Description

Brand Name
ROTALINK PLUS
Common Device Name
CATHETER, CORONARY, ATHERECTOMY
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key9835345
Report Number2134265-2020-03224
Device Sequence Number16468676
Product Code MCX
UDI-Device Identifier08714729316442
UDI-Public08714729316442
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
P900056
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/03/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/04/2021
Device Model Number3241
Device Catalogue Number3241
Device Lot Number0023292318
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/18/2020
Initial Date Received by Manufacturer 03/05/2020
Supplement Date Received by Manufacturer04/02/2020
Initial Report FDA Received Date03/16/2020
Supplement Report FDA Received Date04/03/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1